zbMATH — the first resource for mathematics

Extending holomorphic motions. (English) Zbl 0619.30026
Let X be a subset of \({\mathbb{C}}\), a holomorphic motion of X in \({\mathbb{C}}\) is a map f:T\(\times X\to {\mathbb{C}}\) defined for some connected open subset \(T\subset {\mathbb{C}}\) containing 0 such that a) for any fixed \(x\in X\), \(f_ t(x)=f(t,x)\) is a holomorphic mapping of T to \({\mathbb{C}}\), b) for any fixed \(t\in T\), \(f_ t\) is an embedding, and c) \(f_ 0\) is the identity map of X.
The main result of this paper is the following theorem:
Theorem 1. There is a universal constant \(a>0\) such that any holomorphic motion of any set \(X\subset {\mathbb{C}}\) parametrized by the disk \(T=D_ 1\) of radius 1 about 0 can be extended to a holomorphic motion of \({\mathbb{C}}\) with time parameter in the disk \(D_ a\) of radius a about 0.
Corollary. If f is a holomorphic motion of a set X, then for each time the map \(f_ t\) extends to a quasiconformal map of \({\mathbb{C}}\). Also the authors obtain some results about quasiconformal motions.
Reviewer: N.A.Gusevskij

30C62 Quasiconformal mappings in the complex plane
Full Text: DOI
[1] Bers, L. &Royden, H. L., Holomorphic families of injections.Acta Math., 157 (1986), 259–286. · Zbl 0619.30027 · doi:10.1007/BF02392595
[2] Mañé, R., Sad, P. &Sullivan, D., On the dynamics of rational mapsAnn. Sci. Ecole Norm. Sup., 16 (1983), 193–217. · Zbl 0524.58025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.